# SDR CALA2025102410481

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 27,382 hours, 4,012 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Used
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY O2 4L USED.  REMOVED AND REPLACED EMERGENCY O2 BOTTLE AT 4L DOOR WITH FULL SERVICEABLE UNIT. REF AMM 35-31-03. PARTS USED: 78-3531-3-0007, QTY :1
